# SDR DALA2024112011086

- Difficulty date: November 14, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 74,214 hours, 34,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Adapter
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: L/H OVERWING INFLATION RESERVOIR CABLE ADAPTER DAMAGED. C/A: REMOVED L/H OVERWING INFLATION RESERVOIR CABLE ADAPTER ONLY (PN60592-201). REMOVED AND REPLACED L/H OVERWING INFLATION RESERVOIR (SIDE BOTTLE) IAW A320 AMM 25-62-46-400-001-A. JOB COMPLETE. (LP: 0660078)
